# SDR AALA202210310771

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 24,654 hours, 11,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M12991
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 19,252 hours, 7,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE IS DEFORMED. MAINTENANCE REPLACED SLIDE PER AMM 25-62-44.
